# SDR 20000913SH016

- Difficulty date: August 21, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N6777R
- Make and model: Cessna T210F
- Aircraft serial: T2100177
- System (JASC): 2822 · Fuel Boost Pump
- Part: Line
- Part number: 120040663
- Condition: Leaking
- Location: Line To Aux Pump
- Part time: 2,205 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE STARTED SURGING THEN CUTTING OUT PRIOR TO COMPLETING THE APPROACH TO LANDING.  THE PILOT WAS FORCED TO LAND SHORT OF THE AIRPORT RESULTING IN DAMAGE TO THE AIRCRAFT.  INVESTIGATION RESULTED AN IN-FLIGHT FUEL LEAK FROM THE RIGHT MAIN TANK.  ADDITIONALLY, EVIDENCE THAT FUEL WAS BEING LOST IN THE WHEELWELL.  THE OUTLET LINE FROM THE AUXILIARY FUEL PUMP WAS FOUND BARELY SNUG AND EVIDENCE OF FUEL STAINING ON AND AROUND THE FITTING AREA.  SUBMITTER SUPPOSED FUEL EXHAUSTION TO ENGINE TO BE CAUSE OF INCIDENT.  SUBMITTER SUGGESTED SOME TYPE OF SAFETY/LOCKING DEVICE FOR THOSE LINES THAT COULD BE MOUNTING VIBRATION.  (X)
